Continuum topology optimization with non-probabilistic reliability constraints based on multi-ellipsoid convex model

Publisher:
Springer
Publication Type:
Journal Article
Citation:
Structural and Multidisciplinary Optimization, 2009, 39 (3), pp. 297 - 310
Issue Date:
2009-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011000637OK.pdf543.92 kB
Adobe PDF
Using a quantified measure for non-probab ilistic reliability based on the multi-ellipsoid convex model, the topology optimization of continuum structures in presence of uncertain-but-bounded parameters is investigated. The problem is formulated as a dou
Please use this identifier to cite or link to this item: